MathSciNet Relay Station
MathSciNet bibliographic data
MR500990 (58 #18472) 57C55 (55D05)
Husch, L. S. Approximating approximate fibrations by fibrations. Canad. J. Math. 29 (1977), no. 5, 897–913.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement